MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 STANDARD 6MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 STANDARD 6MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035466200
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Codes Stroke/CVA (1770); Vasoconstriction (2126); Foreign Body In Patient (2687)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during the procedure when the subject coil was being delivered into the aneurysm, the physician needed to adjust the delivery configuration.Upon adjustment, the coil prematurely detached half in the aneurysm and half in the mca vessel.The physician used two retrievers to attempt to retrieve the coil but was unsuccessful and the retriever fell into the aneurysm.The physician abandoned the procedure after a 60 minute delay.The patient was transferred to neurosurgery for a for clipping and coil removal.The patient had vasospasm during the intervention and suffered mca stroke afterwards.No other information is available.
 
Event or Problem Description
It was reported during the procedure when the subject coil was being delivered into the aneurysm, the physician needed to adjust the delivery configuration.Upon adjustment, the coil prematurely detached half in the aneurysm and half in the mca vessel.The physician used two retrievers to attempt to retrieve the coil, but was unsuccessful and the retriever fell into the aneurysm.The physician abandoned the procedure after a 60 minute delay.The patient was transferred to neurosurgery for a for clipping and coil removal.The patient had vasospasm during the intervention and suffered mca stroke afterwards.No other information is available.
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.H3 device evaluated by mfg ¿updated.Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During the visual inspection, the device was returned with a microcatheter, no anomalies noted to the device.The delivery wire was seen to be kinked at the proximal end.The subject coil was seen to be detached and not returned.Functional inspection was not required.The reported complaint was confirmed based on analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that the subject coil detached prematurely during repositioning and could not be pushed back into the aneurysm.Medical intervention (clipping and coil removal) was required which resulted in a 60 minute surgical delay.The patient had vasospasm during the intervention and suffered mca stroke afterwards.The device was confirmed to be in good condition prior to use and there is no indication of a use error.The patient anatomy was moderately tortuous.The delivery wire was returned for analysis, and it was noted that the subject coil had separated due to a physical break at the detachment zone.An assignable cause of procedural factors will be assigned to the as reported/as analyzed 'main coil prematurely detached/separated during use' and the as reported, 'patient vasospasm serious', 'patient stroke'.The as analyzed, 'coil delivery wire kinked/bent' appears to be associated with handling of the product or portion of the product during the procedure / upon removal of the product from the packaging / preparation of the product prior to use, and a probable cause of handling damage was assigned.This complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.

Brand Name
TARGET 360 STANDARD 6MM X 20CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key22940800
Report Number3008881809-2025-00473
Device Sequence Number9919702
Product Code HCG
UDI-Device Identifier04546540676276
UDI-Public(01)04546540676276(17)300603(10)25637475
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035466200
Device Lot Number25637475
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer09/24/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NEURON MAX (UNKNOWN).; SL-10 MICROCATHETER (STRYKER).
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown